# SDR R61A201211050626

- Difficulty date: November 6, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 14,678 hours, 11,664 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 15300
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 11,525 hours, 9,289 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LAV SMOKE INDICATION DURING INITIAL CLIMBOUT.  NO VISUAL SMOKE NOTED, CREW RETURNED TO FIELD.  MX REMOVED AND REPLACED FWD LAV SMOKE DETECTOR IAW EMB170/175 AMM 26-14-01.
